# SDR HNAA2013021300050

- Difficulty date: February 13, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 42,512 hours, 51,061 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switching Unit
- Part number: 310676001
- Condition: Failed
- Location: Cabin Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE REPORTED IN CABIN AFTER ENGINE STARTS.  RAN APU AND BOTH ENGINES INDEPENDENTLY.  SMOKE ONLY APPEARS WITH NR 2 ENGINE.  R & R AIR SWITCHING VALVE IAW 72-30-00.  RAN NR 2 ENGINE.  NO FIX.
